The integer-antimagic spectra of Hamiltonian graphs

Ugur Odabasi, Dan Roberts, Richard M. Low


Let A be a nontrivial abelian group. A connected simple graph G = (V, E) is A-antimagic, if there exists an edge labeling f : E(G)→A ∖ {0A} such that the induced vertex labeling f+(v)=∑{u, v}∈E(G)f({u, v}) is a one-to-one map. The integer-antimagic spectrum of a graph G is the set IAM (G)={k : G is ℤk-antimagic and k ≥ 2}. In this paper, we determine the integer-antimagic spectra for all Hamiltonian graphs.


Hamiltonian graphs, graph labeling, group-antimagic labeling

Full Text:




W.H. Chan, R.M. Low, and W.C. Shiu, Group-antimagic labelings of graphs, Congr. Numer., 217 (2013), 21–31.

J.A. Gallian, A dynamic survey of graph labeling, Electron. J. Combin., Dynamic Survey DS6, (2020),

R. Jones and P. Zhang, Nowhere-zero modular edge-graceful graphs, Discuss. Math. Graph Theory, 32 (2012), 487–505.

R.M. Low, D. Roberts, and J. Zheng, The integer-antimagic spectra of graphs with a chord, Theory Appl. Graphs, 8(1) Article 1, (2021), electronic.

D. Roberts and R.M. Low, Group-antimagic labelings of multi-cyclic graphs, Theory Appl. Graphs, 3(1) Article 6, (2016), electronic.

A. Rosa, On certain valuations of the vertices of a graph, in: Theorie des graphes, journees internationales d’etudes, Rome 1966 (Dunod, Paris, 1967) 349–355.

W.C. Shiu and R.M. Low, The integer-antimagic spectra of dumbbell graphs, Bull. Inst. Combin. Appl., 77 (2016), 89–110.

W.C. Shiu and R.M. Low, Integer-antimagic spectra of complete bipartite graphs and complete bipartite graphs with a deleted edge, Bull. Inst. Combin. Appl., 76 (2016), 54–68.

W.C. Shiu, P.K. Sun and R.M. Low, Integer-antimagic spectra of tadpole and lollipop graphs, Congr. Numer., 225 (2015), 5–22.


  • There are currently no refbacks.

ISSN: 2338-2287

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

View EJGTA Stats